# SDR CA111104001

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009331
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,815 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT 13,000 FT, THE CREW HEARD STRANGE SOUND LIKE HOWLING MICROPHONE FOR ABOUT 2 MINUTES FOLLOWED BY NR 1 ENG HYD PUMP, NR 1 RUD HYD, ROLL SPOILER INBD HYD AND RUD PRESS CAUTION LIGHTS.  THEY ALSO CONFIRMED ZERO INDICATION OF NR 1 HYD FLUID QTY AND PRESSURE.  CREW DECLARED AN EMERGENCY AND UNEVENTFULLY LANDED.  TROUBLESHOOTING REVEALED THAT THE FLUID LEAKAGE FROM PRESSURE HYD LINE BETWEEN NR 1 EDP AND MANIFOLD.  THEY FOUND THE SLEEVE CRACKED CIRCUMFERENTIALLY AT THE FITTING WHICH RESULTED THE COMPLETE LOSS OF NR 1 SYS FLUID.
